My name is charlie Ive been on methadone for about 3 1/2 years. Ive decided Im going to get off ive been going down 10mgs a week for the past 8 weeks against the doctors suggestions I am now at 40mgs I have aches and pains throughout my body especially knees and legs and I feel I have no energy or motivation and trouble sleeping.i believe this is from dropping my doses so fast but idk anyways I cant afford the clinic anymore like I said im at 40mgs if I feel like **** now how will I feel quiting at 40mgs I am a single parent I have a 4 year old daughter which is my insperation to get off the methadone.but I need to be able to care for her is jumping off at 40mgs a bad idea or sould I try to get my funds up and go down on my mgs somore.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.